高次の多項式型マルチプライヤを用いた多項式行列のロバストD安定解析

Translated title of the contribution: Robust D-Stability Analysis of Uncertain Polynomial Matrices via Higher-Order Polynomial-Type Multipiers

藤村 勇樹, 蛯原 義雄, 萩原 朋道

Research output: Contribution to journalArticle

Abstract

In this paper, we discuss robust D-stability analysis of uncertain polynomial matrices. By introducing polynomial-type multipliers, we show that it is possible to obtain varieties of LMI conditions for D-stability analysis in a constructive way according to the order/structure of the multipliers to be employed. Then, we show the effectiveness of the proposed LMI conditions when dealing with robust D-stability analysis problems of polytopic-type uncertain polynomial matrices.
Translated title of the contributionRobust D-Stability Analysis of Uncertain Polynomial Matrices via Higher-Order Polynomial-Type Multipiers
Original languageUndefined/Unknown
Pages (from-to)208-208
Number of pages1
Journalシステム制御情報学会 研究発表講演会講演論文集
Volume5
Issue number0
DOIs
Publication statusPublished - 2005

Fingerprint Dive into the research topics of 'Robust D-Stability Analysis of Uncertain Polynomial Matrices via Higher-Order Polynomial-Type Multipiers'. Together they form a unique fingerprint.

Cite this